Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A converse theorem for Jacobi cusp forms of degree two

Tom 189 / 2019

Winfried Kohnen, Yves Martin, Karam Deo Shankhadhar Acta Arithmetica 189 (2019), 223-262 MSC: Primary 11F50; Secondary 11F46, 11F37. DOI: 10.4064/aa180402-11-7 Opublikowany online: 12 April 2019

Streszczenie

We establish a converse theorem for Jacobi cusp forms of degree two. The methods combine and generalize arguments given in works of Imai, Arakawa–Makino–Sato and Martin to a vectorial setting, and they are presented in a detailed manner. As an application we obtain a converse theorem for half-integral weight Siegel cusp forms of degree 2 in Kohnen’s plus space.

Autorzy

  • Winfried KohnenMathematisches Institut
    Universität Heidelberg
    Im Neuenheimer Feld 205
    69120 Heidelberg, Germany
    e-mail
  • Yves MartinDepartamento de Matemáticas
    Facultad de Ciencias
    Universidad de Chile
    Las Palmera 3225
    Ñuñoa 7800003, Santiago, Chile
    e-mail
  • Karam Deo ShankhadharDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal Bypass Road
    Bhauri, Bhopal 462066, Madhya Pradesh, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek